Keyword Index

A

  • Adams Bashforth-Moulton method A Predictor-Corrector Method for Fractional Delay-Differential System with Multiple Lags [Volume 6, Issue 1, 2019, Pages 78-88]
  • Almost Geraghty contraction type maps Fixed Points of Almost Geraghty Contraction Type Maps/Generalized Contraction Maps With Rational Expressions in b-Metric Spaces [Volume 6, Issue 1, 2019, Pages 40-59]
  • Analytic sequence Randomness of Lacunary statistical acceleration convergence of χ3 over p-­metric spaces defined by Orlicz functions [Volume 4, Issue 2, 2017, Pages 149-166]
  • Analytic sequence Sliding window rough measurable function on Riesz Triple Almost (λ_mi,μ_nℓ,γ_kj)-Lacunary χ3R_λmiμnℓγkj sequence spaces defined by an Orlicz function [Volume 4, Issue 1, 2017, Pages 91-103]

B

  • Banach algebra Solutions for some nonlinear functional­integral equations with applications [Volume 5, Issue 1, 2018, Pages 28-39]
  • Best proximity point Best Proximity Point for Presic Type Mappings on Metric Spaces [Volume 1, Issue 2, 2016, Pages 79-83]
  • Boundary value problem On the existence and global structure of solutions for a class of fractional feedback control systems [Volume 5, Issue 1, 2018, Pages 8-18]
  • Boundary value problem A Note on the Solutions of a Sturm-Liouville Differential Inclusion with "Maxima" [Volume 6, Issue 1, 2019, Pages 13-17]

C

  • Caputo derivative On the existence and global structure of solutions for a class of fractional feedback control systems [Volume 5, Issue 1, 2018, Pages 8-18]
  • Cauchy sequence Coupled Fixed Point Theorem in Dislocated Quasi b­-Metric Spaces [Volume 2, Issue 2, 2016, Pages 113-118]
  • C-class function F(ψ,φ)-contractions for α-admissible mappings on metric spaces and related fixed point results [Volume 2, Issue 1, 2016, Pages 86-94]
  • C-class function PPF Dependent Fixed Points Of Generalized Contractions Via C_G-Simulation Functions [Volume 7, Issue 1, 2019, Pages 1-16]
  • Chandrasekhar quadratic integral equations Existence results for a coupled systems of Chandrasekhar quadratic integral equations [Volume 3, Issue 1, 2017, Pages 15-22]
  • Coefficients On the Zeros of the Polar Derivative of a Polynomial [Volume 6, Issue 1, 2019, Pages 32-39]
  • Coincidence point An existence result for a class of nonlinear Volterra functional integral equations [Volume 1, Issue 1, 2016, Pages 1-7]
  • Common coupled fixed point A Note on Common Coupled Fixed Point Results for Probabilistic φ-­Contractions in Menger PGM­Spaces [Volume 2, Issue 1, 2016, Pages 84-85]
  • Common fixed point An existence result for a class of nonlinear Volterra functional integral equations [Volume 1, Issue 1, 2016, Pages 1-7]
  • Common fixed point Some Notes on the Paper [Further Discussion on Modified Multivalued α_*-Ψ-Contractive Type Mappings] [Volume 6, Issue 1, 2019, Pages 18-22]
  • Common fixed points Fixed Points of Almost Geraghty Contraction Type Maps/Generalized Contraction Maps With Rational Expressions in b-Metric Spaces [Volume 6, Issue 1, 2019, Pages 40-59]
  • Complex partial metric space Suzuki type common fixed point theorems for four maps using a-admissible in partial ordered complex partial metric spaces [Volume 5, Issue 1, 2018, Pages 40-54]
  • Complex valued metric Common coupled fixed point theorem for two pairs of hybrid maps in complex valued metric spaces [Volume 3, Issue 2, 2017, Pages 52-67]
  • Convergence A mollified solution of a nonlinear inverse heat conduction problem [Volume 2, Issue 2, 2016, Pages 129-138]
  • Coupled fixed point Some coupled fixed point results for set­valued mappings with applications [Volume 4, Issue 1, 2017, Pages 111-120]

D

  • Delay Differential Equations A Predictor-Corrector Method for Fractional Delay-Differential System with Multiple Lags [Volume 6, Issue 1, 2019, Pages 78-88]
  • Dislocated Quasi Metric Spaces Fixed Point Theorems for Dislocated Quasi G -Fuzzy Metric Spaces [Volume 6, Issue 1, 2019, Pages 23-31]
  • Dynamic equations Some Gamidov like integral inequalities on time scales and applications [Volume 3, Issue 1, 2017, Pages 23-33]

F

  • F contraction Multivalued F-Contraction Involving Fixed Point in Closed Ball [Volume 2, Issue 1, 2016, Pages 104-112]
  • Feedback Control Solvability and asymptotic stability of a class of nonlinear functional­integral equation with feedback control [Volume 5, Issue 1, 2018, Pages 19-27]
  • Fractional derivative Existence of positive solutions to a coupled system with three­point boundary conditions via degree theory [Volume 3, Issue 1, 2017, Pages 34-43]
  • Fredholm operators On the existence and global structure of solutions for a class of fractional feedback control systems [Volume 5, Issue 1, 2018, Pages 8-18]
  • Functional integral equation Solvability and asymptotic stability of a class of nonlinear functional­integral equation with feedback control [Volume 5, Issue 1, 2018, Pages 19-27]
  • Functional-integral equation Solutions for some nonlinear functional­integral equations with applications [Volume 5, Issue 1, 2018, Pages 28-39]
  • Fuzzy expansive Optimal Coincidence Best Approximation Solution in b-fuzzy Metric Spaces [Volume 6, Issue 1, 2019, Pages 1-12]
  • Fuzzy isometry Optimal Coincidence Best Approximation Solution in b-fuzzy Metric Spaces [Volume 6, Issue 1, 2019, Pages 1-12]
  • Fuzzy metric space Optimal Coincidence Best Approximation Solution in b-fuzzy Metric Spaces [Volume 6, Issue 1, 2019, Pages 1-12]
  • F(ψ F(ψ,φ)-contractions for α-admissible mappings on metric spaces and related fixed point results [Volume 2, Issue 1, 2016, Pages 86-94]

G

  • Geraghty contraction Some new common fixed point theorems for Geraghty contraction type maps in partial metric spaces [(Articles in Press)]
  • G-Fuzzy Metric Spaces Fixed Point Theorems for Dislocated Quasi G -Fuzzy Metric Spaces [Volume 6, Issue 1, 2019, Pages 23-31]
  • G-metric space Fixed Point Results for Multivalued Operator in G-metric Space [Volume 7, Issue 1, 2019, Pages 36-49]
  • G-metric spaces Fixed point theorems on a quaternion-valued G-metric spaces [(Articles in Press)]
  • G^Q-metric spaces Fixed point theorems on a quaternion-valued G-metric spaces [(Articles in Press)]
  • Gronwall-Bellman inequality Explicit bound on some retarded integral inequalities and applications [Volume 4, Issue 1, 2017, Pages 121-129]

H

  • Hausdorff metric The Study Of Manageable Functions And Approximate Fixed Point Property With Their Application [Volume 1, Issue 1, 2016, Pages 8-15]

I

  • Iyengar inequality Note on some Iyengar integral inequalities [Volume 3, Issue 2, 2017, Pages 87-90]

K

L

  • Lane-Emden type equations Exact Solutions of Singular IVPs Lane-Emden Equation [Volume 6, Issue 1, 2019, Pages 60-63]
  • L)$-Lipschitzian mapping Fixed points of involution mappings in convex uniform spaces [(Articles in Press)]
  • Lyapunov functional Global existence of solutions for an m­-component reaction-diffusion system with a tridiagonal ­2-Toeplitz diffusion matrix and polynomially growing reaction terms [Volume 3, Issue 1, 2017, Pages 1-14]

M

  • Manageable function The Study Of Manageable Functions And Approximate Fixed Point Property With Their Application [Volume 1, Issue 1, 2016, Pages 8-15]
  • Matrix game Nash equilibrium strategy for two-person zero-sum matrix games on credibility space [Volume 5, Issue 1, 2018, Pages 1-7]
  • Measurable mapping Common and coupled random fixed point theorems in S-metric spaces [Volume 4, Issue 2, 2017, Pages 167-182]
  • Measure of noncompactness Solvability and asymptotic stability of a class of nonlinear functional­integral equation with feedback control [Volume 5, Issue 1, 2018, Pages 19-27]
  • Measure of noncompactness Solutions for some nonlinear functional­integral equations with applications [Volume 5, Issue 1, 2018, Pages 28-39]
  • Measure of noncompactness An existence result for a class of nonlinear Volterra functional integral equations [Volume 1, Issue 1, 2016, Pages 1-7]
  • Menger PGM-spaces A Note on Common Coupled Fixed Point Results for Probabilistic φ-­Contractions in Menger PGM­Spaces [Volume 2, Issue 1, 2016, Pages 84-85]
  • Metric space endowed with a graph Fixed points of a Θ-contraction on metric spaces with a graph [Volume 2, Issue 2, 2016, Pages 139-149]
  • Montgomery identity Note on some Iyengar integral inequalities [Volume 3, Issue 2, 2017, Pages 87-90]
  • Multivalued operator Fixed Point Results for Multivalued Operator in G-metric Space [Volume 7, Issue 1, 2019, Pages 36-49]
  • Musielak-Orlicz function Randomness of Lacunary statistical acceleration convergence of χ3 over p-­metric spaces defined by Orlicz functions [Volume 4, Issue 2, 2017, Pages 149-166]

N

  • Nash equilibrium Nash equilibrium strategy for two-person zero-sum matrix games on credibility space [Volume 5, Issue 1, 2018, Pages 1-7]
  • Nonexpansive mapping Convergence of general composite iterative method for infinite family of nonexpansive mappings in Hilbert spaces [Volume 1, Issue 1, 2016, Pages 16-28]
  • Nonlinear inverse heat conduction problem A mollified solution of a nonlinear inverse heat conduction problem [Volume 2, Issue 2, 2016, Pages 129-138]

O

  • ODE Exact Solutions of Singular IVPs Lane-Emden Equation [Volume 6, Issue 1, 2019, Pages 60-63]
  • Optimal approximate solution Optimal Coincidence Best Approximation Solution in b-fuzzy Metric Spaces [Volume 6, Issue 1, 2019, Pages 1-12]
  • Orlicz function Sliding window rough measurable function on Riesz Triple Almost (λ_mi,μ_nℓ,γ_kj)-Lacunary χ3R_λmiμnℓγkj sequence spaces defined by an Orlicz function [Volume 4, Issue 1, 2017, Pages 91-103]

P

  • Partially ordered metric spaces Some remarks on tripled fixed point theorems for a sequence of mappings satisfying Geraghty contraction with applications [Volume 3, Issue 2, 2017, Pages 68-86]
  • Pascal Fibonacci matrix Stancu Type of Cheney and Sharma Operators of Pascal Rough Triple Sequences [Volume 6, Issue 1, 2019, Pages 64-77]
  • P-KKM mapping Proximal pairs and P-­KKM mappings [Volume 1, Issue 2, 2016, Pages 37-41]
  • Polar Derivative On the Zeros of the Polar Derivative of a Polynomial [Volume 6, Issue 1, 2019, Pages 32-39]
  • Polynomial On the Zeros of the Polar Derivative of a Polynomial [Volume 6, Issue 1, 2019, Pages 32-39]
  • PPF dependent fixed point PPF Dependent Fixed Points Of Generalized Contractions Via C_G-Simulation Functions [Volume 7, Issue 1, 2019, Pages 1-16]
  • Presic type mappings Best Proximity Point for Presic Type Mappings on Metric Spaces [Volume 1, Issue 2, 2016, Pages 79-83]
  • Pringsheim convergence Sliding window rough measurable function on Riesz Triple Almost (λ_mi,μ_nℓ,γ_kj)-Lacunary χ3R_λmiμnℓγkj sequence spaces defined by an Orlicz function [Volume 4, Issue 1, 2017, Pages 91-103]

Q

  • Quaternion Fixed point theorems on a quaternion-valued G-metric spaces [(Articles in Press)]

R

  • Razumikhin class PPF Dependent Fixed Points Of Generalized Contractions Via C_G-Simulation Functions [Volume 7, Issue 1, 2019, Pages 1-16]
  • Reaction-diffusion systems Global existence of solutions for an m­-component reaction-diffusion system with a tridiagonal ­2-Toeplitz diffusion matrix and polynomially growing reaction terms [Volume 3, Issue 1, 2017, Pages 1-14]
  • Regularity The Study Of Manageable Functions And Approximate Fixed Point Property With Their Application [Volume 1, Issue 1, 2016, Pages 8-15]
  • Retraction On the Set of Solutions of a Nonconvex Hyperbolic Differential Inclusion of Third Order [Volume 2, Issue 1, 2016, Pages 95-103]
  • Riesz convergence Sliding window rough measurable function on Riesz Triple Almost (λ_mi,μ_nℓ,γ_kj)-Lacunary χ3R_λmiμnℓγkj sequence spaces defined by an Orlicz function [Volume 4, Issue 1, 2017, Pages 91-103]
  • Riesz space Sliding window rough measurable function on Riesz Triple Almost (λ_mi,μ_nℓ,γ_kj)-Lacunary χ3R_λmiμnℓγkj sequence spaces defined by an Orlicz function [Volume 4, Issue 1, 2017, Pages 91-103]
  • Rough statistical convergence Stancu Type of Cheney and Sharma Operators of Pascal Rough Triple Sequences [Volume 6, Issue 1, 2019, Pages 64-77]

S

  • Singular IVPs Exact Solutions of Singular IVPs Lane-Emden Equation [Volume 6, Issue 1, 2019, Pages 60-63]
  • S-Metric space Common and coupled random fixed point theorems in S-metric spaces [Volume 4, Issue 2, 2017, Pages 167-182]
  • S-Metric space Common Fixed Points of (α,Ψ,φ)- Almost Generalized Weakly Contractive Maps in S-metric spaces [Volume 7, Issue 1, 2019, Pages 17-35]
  • Stability A mollified solution of a nonlinear inverse heat conduction problem [Volume 2, Issue 2, 2016, Pages 129-138]
  • Stancu Cheney and Sharma operators Stancu Type of Cheney and Sharma Operators of Pascal Rough Triple Sequences [Volume 6, Issue 1, 2019, Pages 64-77]
  • S-weakly compatible Common Fixed Points of (α,Ψ,φ)- Almost Generalized Weakly Contractive Maps in S-metric spaces [Volume 7, Issue 1, 2019, Pages 17-35]

T

U

  • Ulam-Hyers stability Fixed Point And Coupled Fixed Point Theorems For Multivalued Contractions With Respect To The Excess Functional [Volume 1, Issue 2, 2016, Pages 42-62]

W

X

  • X-sequence Sliding window rough measurable function on Riesz Triple Almost (λ_mi,μ_nℓ,γ_kj)-Lacunary χ3R_λmiμnℓγkj sequence spaces defined by an Orlicz function [Volume 4, Issue 1, 2017, Pages 91-103]